# SDR 2010FA0000028

- Difficulty date: December 3, 2009
- Submitted: January 15, 2010
- Operation: General aviation
- Aircraft: N861AF
- Make and model: Grob G 120A
- Aircraft serial: 85001
- Engine: Lyc AEIO540D4D5
- Propeller: Hartzl HCC3YR
- System (JASC): 7603 · Power Lever
- Part: Throttle Cable
- Part number: 120A6120
- Condition: Broken
- Part time: 1,733 hours
- Stage of operation: LD
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED DURING LANDING, THROTTLE WAS NOT GOING FULLY TO IDLE THEN SUDDENLY SOMETHING BROKE AND ENGINE WENT TO FULL POWER.  AFTER FURTHER INVESTIGATION FOUND THROTTLE CABLE BROKEN WHERE IT COMES THRU THE FIREWALL.  PROBABLE CAUSE UNKNOWN, NO RECOMMENDATIONS AT THIS TIME.
